# SDR DHL2007742051

- Difficulty date: December 4, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 380 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 380, FRAME AND STRAPS HAVE NUMEROUS HOLES DRILLED THROUGH FROM STRINGER 5R TO STRINGER 10R.  REMOVED STRAPS AND FRAME ATTACHED PARTS FOR ACCESS IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED SECTION OF FRAME (DIMENSION 26" BY 5") IAW B-727 SRM 51-10-1.  FABRICATED NEW FRAME SECTION FROM 7075-0 0.080" PO NR 9005314 (DIMENSION 26.75" BY 5") AND REPAIR ANGLE FROM 7075-0 0.090" PO NR 7185240 (DIMENSION 9.25" BY 3.25") IAW B-727 SRM 51-40-3 FIGURE 1 AND 53-10-2 FIGURE 3.  HEAT TREATED PARTS TO T6 IAW FAS ENGINEERING REPORT NR 2-37153-801 REV A.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS AT FRAME STATION 380 STRINGER 5R TO 10R IAW B-727 SRM 51-40-3 FIGURE 1 AND 51-30-2.  REINSTALLED STRAPS AND ATTACHED PARTS IAW B-727 SRM 51-30-2.
